# SDR MWEA011158

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT INTERCOSTAL BETWEEN LONGERON 28 LEFT AND 27 LEFT FROM STATION 484 TO 503 HAS LIGHT CORROSION ON TOP SIDE AND AROUND NUT PLATES. FABRICATED AND INSTALLED INTERCOSTAL.
